MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX LPR; Mesh, surgical

AROA BIOSURGERY OVITEX LPR; Mesh, surgical
Model Number F10244-0909L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Erosion (1750); Bowel Perforation (2668)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-24i15) has confirmed that the devices were produced in accordance with established procedures and all process and final release specifications were satisfied.Adhesions, perforation, and infection are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.
 
Event or Problem Description
A patient underwent hernia repair with ovitex lpr on (b)(6) 2025.The surgeon sewed the device in place and also utilized a capsure tacker (permanent stainless steel and peek).The patient returned symptomatic for abscess and underwent exploratory laparotomy approximately 5 weeks later.Upon reoperation, it was noted that adhesions were present along with some erosion into the bowel.The product and a portion of the bowel were excised.

Brand Name
OVITEX LPR
Common Device Name
Mesh, surgical
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key21746824
Report Number3007321028-2025-00016
Device Sequence Number19798973
Product Code FTM
UDI-Device Identifier09421904065765
UDI-Public09421904065765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberF10244-0909L
Device Catalogue NumberF10244-0909L
Device Lot NumberERT-24I15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient SexFemale